# SDR CALA2023083002670

- Difficulty date: August 27, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 70,340 hours, 25,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: L/H Hor. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER C-SCAN INSPECTION PER EA 5510-01846 REV-H, OPP 001 ON L/H HORIZONTAL STABILIZER LOWER SKIN, FOUND CRACK AT APPROX STA 147.90 (REF. AAR NR 99980178). ON INTERNAL 9000 FLIGHT CYCLES IAW B737-800 SRM 55-10-01-2R-1 TA BLE 204.(WORK ACCOMPLISHED BY V938215 AND AAR QC A-83 V935067). REPAIRED LH HORIZONTAL STABILIZER LOWER IAW B737-800 SRM 55-10-0 1-2R-11 REPAIR 11 STEP 4.REPAIR 11 IS A CATEGORY B REPAIR IAW B7 37-800 SRM 55-10-01-2R-11 REPAIR 11 STEP 2A:CATEGORY B REPAIR IN SPECTION REQUIREMENTS ON INSPECTION THRESHOLD 56000 TOTAL CYCLES ADD EMP:V938215 PECTIONS EVERY 9000 FC THEREAFTER. RE-INSPECTION REQUIREMENTS PER SRM55-10-01-2R-11, TABLE 204, CAL LS OUT FOR DVI AND LFEC INSPECTIONS AT 56000 TFC WITH REPEAT INS DIP 55-DIP UNABLE TO LOCATE DOCUMENT  EA 5510-01846 TO CONFIRM INITIATING SOURCE FOR INSPECTION. PLEASE CONFIRM THIS DOCUMENT NUMBER IS CORRECT AND LOADED INTO THE ER-ECRA DOCUMENT DATABASE. ARMENTA TOMC PLACING RE-INSPECTION REQUIREMENTS ON DIP. UPDATE DISCREPANCY FOR MISTYPE DISCREPANCY READS EA 5510-01846-SHOULD READ EA 5510-01843 TOMC APPROVED. DIP ISSUED IAW SRM 55-10-01-2R-11 TO ACCOMPLISH A TOMC-APPROVAL FROM SC1ELBYC COMMENT DETAILED VISUAL AND LOW FREQUENCY EDDY CURRENT INSPECTION OF REPAIR ON LH HORIZ STAB LOWER SKIN NEAR STA 147.90 AT 56000 TOTAL FLIGHT CYCLES AND EVERY 9000 FLIGHT CYCLES THEREAFTER. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
